# SDR DALA2014121506948

- Difficulty date: December 15, 2014
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 91,158 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WEB FOUND CORRODED AT BS 1310 AND S20R.  NEW WEB FABRICATED AND REPLACED.
